# SDR DXTA2022062464540

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20666
- Aircraft time: 5,959 hours, 3,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE. WHEN IT GETS TO THE TOP IT SEEMS TO BIND. // SIGNOFF// DISCONNECTED CABLE AND SPERATED ACTUATOR AND CABLE REEL. FOUND CABLE REEL TO BE EXTREMELY DIRTY. CLEANED
UP CABLE REEL, REATTACHED DOOR CABLE REEL AND CABLE AND PERFORMED OPERATIONAL CHECK. OPERATIONAL CHECK
SATISFACTORY. REF: BOMBARDIER CL350 AMM 52-11-25.
